Advertisement

Journal of Mathematical Sciences

, Volume 77, Issue 1, pp 3017–3020 | Cite as

On a uniqueness theorem for Dirichlet series with Fejér GAPS

  • A. E. Fryntov
Article

Keywords

Uniqueness Theorem Dirichlet Series 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. J. Macintyre, “Asymptotic paths of integral functions with gap power series,” Proc. London Math. Soc. (3),2, 286–296 (1952).MATHMathSciNetGoogle Scholar
  2. 2.
    M. A. Evgrafov, “On a uniqueness theorem for Dirichlet series,” Uspekhi Mat. Nauk,17, No. 3, 169–175 (1962).MATHMathSciNetGoogle Scholar
  3. 3.
    A. Beurling and P. Malliavin, “On Fourier transforms of measures with compact support,” Acta Math.,107, 291–309 (1962).MathSciNetGoogle Scholar
  4. 4.
    I. Korevaar, “Müntz-type theorems for arcs and forR n,” in: Second Edmonton Conference on Approximation Theory (Edmonton, Alta., 1982), CMS Conf. Proc., No. 3, Amer. Math. Soc., Providence, R. I. (1983), pp. 199–225.Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • A. E. Fryntov

There are no affiliations available

Personalised recommendations